# SDR HSYA2009092209

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N926FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0026
- Aircraft time: 9,447 hours, 12,700 cycles
- Engine: Pwa PT6A114
- Engine time: 9,124 hours, 12,401 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Float Switch
- Part number: CF550082
- Part serial: 8551139
- Condition: Broken
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  THE CREW ADVISED AT 500 FEET AGL THE FUEL LOW LEVEL RESERVOIR LIGHT ILLUMINATED, THE CLIMB WAS CONTINUED TO 1500 FEET, AN EMERGENCY WAS DECLARED AND THE ACFT RETURNED WITHOUT INCIDENT TO DEPARTURE.  MX TROUBLESHOOT THE PROBLEM AND FOUND FAULTY RESERVOIR LOW FUEL LEVEL FLOAT SWITCH.  REMOVED AND REPLACED RESERVOIR LOW FUEL LEVEL SWITCH IAW 28-41-00 PAGE 201 PARAGRAPH 4.  GROUND RUN OPS CHECK OF RESERVOIR LOW FUEL LEVEL SWITCH COMPLETED-OPS CHECKED GOOD-NO DEFECTS NOTED.
